# SDR HEEA082529

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,433 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 80510800001
- Part serial: 80174
- Condition: Burned Out
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM CAUSED TWO INDICATORS TO BURN OUT. REPAIRED.
